Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Vaginal bleeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   I am currently taking yaz, i have 2 more days of active pills before i start my 4 inactive pills, but for the past 2 days ive been spotting a brown discharge that looks like old blood
Doctor :  
User :   what could it be
Doctor :  
Are you sexually active?
User :   yeah
Doctor :  
Did you come across this problme in the past?
User :   no, ive also been pregnant in the past and never did this
Doctor :  
Doctor :   When was your last period?
User :   september
Doctor :  
Do you bleed in between two periods?
User :   no
Doctor :  
When is the next period due?
User :   sometime between my 4 inactive pills
Doctor :  
Ok I think you should not bother about this bleed
Doctor :  
It could be a withdrawl bleed which has come up a bit early
User :   ok so im probably not pregnant
Doctor :  
Yes may not be but since you are sexually active
Doctor :  
I suggest you to get a Urine preg test once at home

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor